Translator Disclaimer
1 December 2002 Gluing tight contact structures
Ko Honda
Duke Math. J. 115(3): 435-478 (1 December 2002). DOI: 10.1215/S0012-7094-02-11532-4

Abstract

We prove gluing theorems for tight contact structures. As special cases, we rederive gluing theorems due to V. Colin and S. Makar-Limanov and present an algorithm for determining whether a given contact structure on a handlebody is tight. As applications, we construct a tight contact structure on a genus $4$ handlebody which becomes overtwisted after Legendrian $-1$ surgery and study certain Legendrian surgeries on $T\sp 3$.

Citation

Download Citation

Ko Honda. "Gluing tight contact structures." Duke Math. J. 115 (3) 435 - 478, 1 December 2002. https://doi.org/10.1215/S0012-7094-02-11532-4

Information

Published: 1 December 2002
First available in Project Euclid: 26 May 2004

zbMATH: 1026.53049
MathSciNet: MR1940409
Digital Object Identifier: 10.1215/S0012-7094-02-11532-4

Subjects:
Primary: 53D35
Secondary: 57R17

Rights: Copyright © 2002 Duke University Press

JOURNAL ARTICLE
44 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.115 • No. 3 • 1 December 2002
Back to Top